# SDR AC2A072774

- Difficulty date: January 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7159H
- Make and model: Bell 206L-3
- Aircraft serial: 51397
- Aircraft time: 9,350 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC368041
- Condition: Discharged
- Location: Main
- Part time: 676 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART IS WEAK. REPLACED BATTERY
